Hilmi . Fadal . Salh . Kittani
Professor
Mathematics
The Hashemite University
Jordan
Biography
Education: Ph.D in Western Michigan UNiversity, -The United States of America,1992, Master in Michgan State University - The United States of America,1983, Bachelor in University of Jordan Jordan,1976. .
Research Interest
Survival analysis, Biostatistics, Sampling theory and Aapplied Statistics, Statistical Computations
Publications
-
Kittani, H.F. (1997). Epidemiological measures for a progressive disease model with a bivariate survival function with covariates. J. of Math. Sc. vol. 8(1). 41-50.
-
Kittani H.F. (1996-1998). The likelihood function for the censored case for a progressive disease model with bivariate survival function. Aligarth Journal of Statistics, Vol. 17. p72-79.
-
Kittani, H.F. (1996). Likelihood function for a progressive disease model for a trivariate survival function with covariates. J. of Math. Sc., vol.7, no.1, 45-51
-
Kittani, H.F. (1995). Trivariate survival function for censored survival data. J. of Math. Sc., vol.6, no.2, 67-74.
-
Kittani, H.F. (1995). The likelihood function for a progressive disease model with a bivariate survival function. Qatar U. Sci. J., vol. 15, no 2, 287-290.